# SDR AALA202408052047

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 10,904 hours, 4,063 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY-D DOOR HARD TO OPEN AND CLOSE. ADJUSTED LAVATORY-D DOOR. PER CMM 25-40-58.
